# SDR AMTA200500316

- Difficulty date: March 27, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 35008307
- Part serial: 0987
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, WHEEL WELL FIRE LIGHT ILLUMINATED WITH FIRE BELL.  COMPLETED WHEEL WELL FIRE PROCEDURES, LIGHT WENT OUT ON SHORT FINAL, BRAKE TEMPS WERE (0) DEG AND HYD NORMAL.  REMOVED AND REPLACED OVERHEAT DETECTION  CONTROL UNIT IAW MM.  OPS CHECK GOOD.  (K)
